# SDR AALA20061010

- Difficulty date: November 7, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO INFLIGHT T478/07NOV - YELLOW SYSTEM ENGINE HYDRAULIC PUMP FAILED IN CRUISE FOLLOWED BY TOTAL YELLOW SYSTEM QUANTITY LOSS.  LANDED MCO WITHOUT INCIDENT.  REPLACED YELLOW SYSTEM ENGINE DRIVEN HYDRAULIC PUMP AND ALL YELLOW SYSTEM FILTERS.  FLUSHED HYDRAULIC LINES AND FILLED RESERVOIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
